# SDR SCNA20140506065

- Difficulty date: April 18, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 36,372 hours, 23,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 847, S25L FWD LWR BULKHEAD SUPPORT ANGLE HAS EVIDENCE OF 2 STRESS CRACKS.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR.
